# SDR VNAA20250524004

- Difficulty date: April 1, 2025
- Submitted: May 24, 2025
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10119
- Aircraft time: 36,662 hours, 47,418 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340951
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT ANGLE AT CROSSBEAM FS 280.00 BTW LBL 9 AND RBL 9.   CORROSION ON FLOOR SUPPORT ANGLE AT CROSSBEAM FS 280.00 BTW LBL 9 AND RBL 9 WAS EVALUATED OUT OF LIMITS PER  SRM 53-00-01-101-001-A01 AND WAS FABRICATED AND REPLACED PER DRAWING CC670-34095 REV. - - AND PER   SRM 51-42-06-001-001-A01 AND PER  SRM 51-42-21-001-001-A01.
